Show ratings & reviews for

2.6 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

1 People found this comment helpful

Due to excess inflammation in my body and a swollen cornea my ophthalmologist started me on DEXPAK 10 DAY. The only serious side effect I had was about 24 hours after I had taken the final tablet, I suffered some serious withdrawal pains (severe headache and an irregular heart beat)... I thought I was having a stroke! The medicine has corrected the swelling in my cornea so it was very success...

Shared reviews and ratings

rip1794 | 35-44 | Female | On medication for less than 1 month | Patient
8/11/2014
Condition: Allergic Reaction caused by a Drug
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

i am not having bad stomach pains and it looks like i have placed an air hose up to my stomach due to how bloated it is. I have 2 more days of this med and i can't wait til i can get off of it. I would rather deal with the reactions i was getting from the other meds then dealing with all this pain in my stomach. I cant eat or drink anything without it hurting more.

Report this postFill 3Created with Sketch.
meldrock | 65-74 | On medication for less than 1 month | Patient
5/11/2014
Condition: Eye Disorder
Overall rating 5.0
Effectiveness
Ease of Use
Satisfaction

Due to excess inflammation in my body and a swollen cornea my ophthalmologist started me on DEXPAK 10 DAY. The only serious side effect I had was about 24 hours after I had taken the final tablet, I suffered some serious withdrawal pains (severe headache and an irregular heart beat)... I thought I was having a stroke! The medicine has corrected the swelling in my cornea so it was very successful. Because it relieved my arthritis (good side effect) it made me realize I have excess inflammation in my body. I am now having extensive blood work done to identify what other problems I have with my auto immune system. I think I am currently suffering from polypharmacy (over medicated). I am currently taking 9 various prescription drugs prescribed by a number of specialized physicians that has been prescribed over the past 6 years.

Report this postFill 3Created with Sketch.
Brian | 25-34 | Male | On medication for less than 1 month | Patient
4/10/2014
Condition: Inflammation of Several Cartilages of the Body
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I am taking this for tendonitis in my foot. I have had extreme, uncontrollable hiccups since starting this drug and I have decided to discontinue its use on my third day. I cannot function even partially with this constant hiccuping.

Report this postFill 3Created with Sketch.
Sue | 35-44 | On medication for less than 1 month | Patient
9/22/2009
Condition: Inflammation of the Nose due to an Allergy
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

This medicine can cause some serious side effects. I developed a UTI a few days after starting on this med which I'm being treated; however the worst side effect is trouble sleeping and the pain/swelling I have developed in my joints (especially my feet, knee and hip joints). The pain is xcruciating at times and I can't sleep at night due to the pain. This pain started on the 9th day of taking this medicine... it was a 10 day dose (DexPak). I hope that there has not been any permanent damage to my muscle, bone or joints.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More